# SDR IPXA2019071844607

- Difficulty date: July 8, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CLT WING FIXED L/E SKIN SPLICE DOUBLER AT XORS 562 IS CRACKED. REMOVED AND REPLACED CRACKED LT WING FIXED L/E SKIN SPLICE DOUBLER AT XORS 562 IAW SRM 51-33-01. (MINOR)
